

MOVE, PAUSE & SEEK | CLASSES











DATES FOR YOUR DIARY

 $[] \cdot$

MONTHLY PACKAGES	BIOCIRCUIT 150AED Compliment your workout in our fully automated, adaptive circuit training workout to help you achieve your own fitness goals in a short amount of time. As you progress, the smart technology behind BIOCIRCUIT adapts with you. Book with a coach for your set up.
	PILATES GLIDE 500AED A unique mindful movement experience based off of the principles of Joseph Pilates' work, and fused with a modern essence. We take you through a bespoke series of mat & reformer exercises, where you will discover a newfound feeling of control and efficiency of your body and mind.
02.AUGUST	THE BRIDGE GUIDE
	THE BRIDGE Guide is a 60 minutes session where we go deeper into how to optimize your experience at THE BRIDGE. It is an essential hour to give you the best possible start to your journey at The Bridge. Meet in the Cinema room at 07:00PM.
01-25.AUGUST	WEEKEND PAUSE CLASSES FRIDAY 12TH SATURDAY 6TH, 13TH, 20TH
	NO CLASSES FROM AUGUST 25TH UNTIL SEPTEMBER 7TH NO CLASSES ON SUNDAYS
SATURDAYS 12:00PM	GROUP CYCLE FTP TESTING
06 & 20 MIXED 13 & 27 LADIES ONLY	FTP represents your ability to sustain the highest possible power output in a given time and regular assessments of FTP will give an indication of improvements in your performance. The assessment duration is 20 minutes and we encourage you to test once per month. Your result will be used to set your FTP in each of your classes, leading to a more effective training session.
OPEN TO THE COMMUNITY	TRAIN TO RUN Whether it's your hobby or looking to attend running competition, energize with an organic juice before getting your steps in on our indoor track with the view of Al Qana waterfront. Followed by breath-work technique to allow your body to get into parasympathetic mode for recovery & replenish with an organic cleansing juice of your choice from our ANTI-BAR PAID.
	ACTIVE SATURDAYS 90 minute session to start your weekend. 09:15AM MOVE CLASS 40MINS STUDIO 1C 10:00AM PAUSE CLASS 40MINS STUDIO 0A Post-workout TASTE organic smoothie Paid FREE TO MEMBERS, 45AED FOR NON MEMBERS
	PRINC ALONC VOLID EDIENDS TO TRANSCEND VOLID EVERIENCE TO A NEWLI EVEL



GROUP CLASS BRIDGING

Below is a guide on how to combine/bridge your group classes to optimize performance and allow you to train back to back classes in an effective and safe way. There are many more combinations to explore so please reach out to our coaches and they will help you optimize your training.

MON					
07:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
08:00PM	DEFINE FULLBODY	STEVE	MOVE	1C	45 MIN
TUE					
05:00PM	TENSION LADIES ONLY	CHRYSTSLLA	MOVE	1B	45 MIN
06:00PM	META-STEP LADIES ONLY	MARY	MOVE	1B	45 MIN
WED					
06:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
07:00PM	ENDURE FUNCTION	JONO	MOVE	1C	45 MIN
THU					
05:45PM	YOGA FLOW LADIES ONLY	MISSY	PAUSE	0A	60 MIN
07:00PM	DANCE & FLOW LADIES ONLY	JULIANA	MOVE	1B	45 MIN
FRI					
09:00AM	META-FUNCTION LADIES ONLY	MARY	MOVE	1C	45 MIN
09:00AM 10:15AM	META-FUNCTION LADIES ONLY YOGA ASHTANGA LED **	MARY MISSY	MOVE PAUSE	1C 0A	45 MIN 75 MIN
10:15AM					

GROUP CLASS MONTHLY MEMBERSHIPS

BIOCIRCUIT for a fee of 150AED **PILATES GLIDE** for a fee of 500AED *All Prices excluding VAT*

MON

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
06:15AM	RUN SWIFT LADIES ONLY	MARY	MOVE	2B	30 MIN
07:15AM	META-FUNCTION	CHRYSTALLA	MOVE	1A	45 MIN
09:00AM	ENDURE SPIN LADIES ONLY	MARY	MOVE	2A	45 MIN
09:15AM	PILATES GLIDE LADIES ONLY PAID CLASS	MISSY	PAUSE	0A	60 MIN
10:00AM	DEFINE FULLBODY LADIES ONLY	CHRYSTALLA	MOVE	1B	45 MIN
10:30AM	YOGA STILL LADIES ONLY	MISSY	PAUSE	0A	60 MIN
03:45PM	PILATES GLIDE PAID CLASS	MISSY	PAUSE	0A	60MIN
05:00PM	YOGA FLOW	MISSY	PAUSE	0A	60 MIN
05:00PM	META-FUNCTION	CHARBEL	MOVE	1C	45 MIN
05:00PM	DEFINE UPPER LADIES ONLY	ASMA	MOVE	1B	45 MIN
06:00PM	META-SPIN	JONO	MOVE	2A	45 MIN
06:00PM	DEFINE BASE LADIES ONLY	JULIANA	MOVE	1B	45 MIN
06:00PM	STRIKE	ASMA	MOVE	1C	45 MIN
06:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
07:00PM	DEFINE FULLBODY LADIES ONLY	ASMA	MOVE	1B	45 MIN
07:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
08:00PM	DEFINE FULLBODY	STEVE	MOVE	1C	45 MIN
08:00PM	FUNCTION RUN LADIES ONLY	JULIANA	MOVE	2B	45 MIN
08:30PM	INHALE	ROBBY	SEEK	ROOFTOP	30 MIN

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE. FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU.

TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.



TUE

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
06:15AM	FUNCTION RUN LADIES ONLY	ASMA	MOVE	2B	45 MIN
07:15AM	DEFINE FULLBODY	JULIANA	MOVE	1A	45 MIN
08:45AM	DEFINE UPPER LADIES ONLY	JULIANA	MOVE	1B	45 MIN
10:00AM	STRIKE LADIES ONLY	ASMA	MOVE	1C	45 MIN
10:15AM	PILATES STR LADIES ONLY	MISSY	PAUSE	0A	60 MIN
11:30AM	YOGA STILL LADIES ONLY	MISSY	PAUSE	0A	60 MIN
04:30PM	PILATES GLIDE PAID CLASS	MISSY	PAUSE	0A	60 MIN
05:00PM	DEFINE FULLBODY	CHARBEL	MOVE	1C	45 MIN
05:00PM	TENSION LADIES ONLY	CHRYSTALLA	MOVE	1B	45 MIN
05:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
05:45PM	PILATES GLIDE LADIES ONLY PAID CLASS	MISSY	PAUSE	0A	75 MIN
06:00PM	TRAIN TO RUN PAID FOR NON-MEMBERS	JONO	MOVE	INDOOR TRACK	45 MIN
06:00PM	ENDURE FUNCTION	STEVE	MOVE	1C	45 MIN
06:00PM	META-STEP LADIES ONLY	MARY	MOVE	1B	45 MIN
07:00PM	META-SPIN	JONO	MOVE	2A	45 MIN
07:00PM	BIO-FUNCTION LADIES ONLY	CHRYSTALLA	MOVE	1B	45 MIN
07:00PM	THE BRIDGE GUIDE (02 AUG ONLY)	ROBBY	SEEK	GF CINEMA	60 MIN
08:00PM	RESTORE	ROBBY	SEEK	1F TERRACE	30 MIN
08:00PM	PERFORM	ALBERTO	MOVE	МА	45 MIN
08:00PM	FUNCTION RUN LADIES ONLY	MARY	MOVE	2B	45 MIN

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE. FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU. **TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.**



WED

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
06:15AM	DEFINE LOWER	MARY	MOVE	1C	45 MIN
07:15AM	ENDURE SWIFT	STEVE	MOVE	1A	30 MIN
09:15AM	DEFINE BASE LADIES ONLY	MARY	MOVE	1B	45 MIN
09:15AM	PILATES GLIDE LADIES ONLY PAID CLASS	MISSY	PAUSE	0A	60 MIN
10:15AM	YOGA STILL LADIES ONLY	MISSY	PAUSE	0A	60 MIN
03:45PM	YOGA FLOW	MISSY	PAUSE	0A	60 MIN
05:00PM	PERFORM	ALBERTO	MOVE	MA	45 MIN
05:00PM	PILATES GLIDE LADIES ONLY PAID CLASS	MISSY	PAUSE	0A	60 MIN
05:15PM	SPIN STR LADIES ONLY	JULIANA	MOVE	2A	45 MIN
06:00PM	META-FUNCTION	CHRYSTALLA	MOVE	1C	45 MIN
06:00PM	BIO-ENDURE LADIES ONLY	ASMA	MOVE	1B	45 MIN
06:45PM	ACTIVATE	ROBBY	SEEK	1F TERRACE	15 MIN
07:00PM	ENDURE FUNCTION	JONO	MOVE	1C	45 MIN
07:00PM	DEFINE BASE LADIES ONLY	JULIANA	MOVE	1B	45 MIN
07:30PM	INHALE	ROBBY	SEEK	1F TERRACE	30 MIN
08:00PM	FORM SWIFT	CHARBEL	MOVE	1B	30 MIN
08:00PM	STRIKE	ASMA	MOVE	1C	45 MIN

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE. FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU. **TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.**

CALL TO BOOK | 026164555



THU

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
06:15AM	DEFINE DUATHLON LADIES ONLY	ASMA	MOVE	2B	45 MIN
07:15AM	DEFINE STEM	CHARBEL	MOVE	1A	45 MIN
08:45AM	DEFINE STEM LADIES ONLY	ASMA	MOVE	1B	45 MIN
10:00AM	BIO-FUNCTION LADIES ONLY	CHRYSTALLA	MOVE	1C	45 MIN
10:15AM	PILATES STR LADIES ONLY	MISSY	PAUSE	0A	60 MIN
11:30PM	YOGA FLOW LADIES ONLY	MISSY	PAUSE	0A	60 MIN
04:30PM	PILATES GLIDE PAID CLASS	MISSY	PAUSE	0A	30 MIN
05:00PM	DEFINE UPPER	STEVE	MOVE	1B	45 MIN
05:00PM	META SPIN LADIES ONLY	JULIANA	MOVE	2A	45 MIN
05:45PM	YOGA FLOW LADIES ONLY	MISSY	PAUSE	0A	60 MIN
06:00PM	DEFINE FULLBODY	JONO	MOVE	1B	45 MIN
06:00PM	PACE JOG 5KM	ROBBY	SEEK	AL QANA	60 MIN
07:00PM	ENDURE RHYTHM LADIES ONLY	JULIANA	MOVE	1B	45 MIN
07:00PM	ENDURE SWIFT	STEVE	MOVE	1A	45 MIN
07:45PM	RESTORE	ROBBY	SEEK	1F TERRACE	30 MIN

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE. FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU. **TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.**



FRI

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
06:15AM	FUNCTION RUN LADIES ONLY	JULIANA	MOVE	2B	45 MIN
07:15AM	META-SPIN	JONO	MOVE	2A	45 MIN
09:00AM	META-FUNCTION LADIES ONLY	MARY	MOVE	1C	45 MIN
10:15AM	YOGA ASHTANGA LED	MISSY	PAUSE	0A	75 MIN
10:00AM	DEFINE BASE LADIES ONLY	JULIANA	MOVE	1B	45 MIN
01:00PM	DEFINE FULLBODY LADIES ONLY	MARY	MOVE	1B	45 MIN
04:00PM	PRANA BREATHE	MISSY	PAUSE	0A	30 MIN
04:00PM	META FUNCTION	ALBERTO	MOVE	1C	45 MIN
04:45PM	PILATES GLIDE LADIES ONLY PAID CLASS **	MISSY	PAUSE	0A	60 MIN
05:00PM	BIO-FUNCTION LADIES ONLY	MARY	MOVE	1B	45 MIN
06:00PM	YOGA FLOW	MISSY	PAUSE	0A	60 MIN

PLEASE NOTE THAT PAUSE CLASSES ARE ONLY ON FRIDAY THE 12TH, AUGUST.

** CLASSES ON AUGUST 12 ONLY

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE.

FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU.

TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.

SAT

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
10:00AM	DEFINE UPPER LADIES ONLY	MOVE TEAM	MOVE	1B	45 MIN
11:00AM	META-FUNCTION	MOVE TEAM	MOVE	1C	45 MIN
11:15AM	YOGA FLOW	MISSY	PAUSE	0A	60 MIN
04:00PM	META-FUNCTION	MOVE TEAM	MOVE	1C	45 MIN
04:15PM	PILATES GLIDE PAID CLASS	MISSY	PAUSE	0A	60 MIN
04:30PM	DEFINE DUATHLON LADIES ONLY	MOVE TEAM	MOVE	2B	45 MIN
05:30PM	YOGA STILL LADIES ONLY	MISSY	PAUSE	0A	60 MIN

SUN

TIME	CLASS NAME	COACH	TRACK	LOCATION	DURATION
10:00AM	DEFINE LOWER	MOVE TEAM	MOVE	1C	45 MIN
11:00AM	DEFINE BASE LADIES ONLY	MOVE TEAM	MOVE	1B	45 MIN
04:00PM	META-FUNCTION	CHARBEL	MOVE	1C	45 MIN
05:00PM	STRIKE LADIES ONLY	ASMA	MOVE	1B	45 MIN
05:00PM	PACE JOG 5KM	ROBBY	SEEK	AL QANA	60 MIN

KINDLY BOOK ALL CLASSES IN ADVANCE AND ARRIVE 5 MINUTES BEFORE SESSION TO ENSURE YOUR PLACE. FOR ALL STRIKE CLASSES PLEASE ATTEND WITH YOUR OWN BOXING GLOVES, THANK YOU. **TO ENHANCE YOUR PILATES GLIDE EXPERIENCE, PLEASE ATTEND A PILATES STR CLASS BEFORE YOU ATTEND GLIDE.**



CLASS DETAILS

Ū.

FUNCTION	A full body circuit class focused on functional resistance training, aimed at improving your muscular endurance. This session is designed to increase calorie expenditure resulting in body composition adaptations.
FUNCTION EXL	A high intensity circuit combining resistance exercises & bodyweight interval training, focused on increasing your cardiovascular and muscular endurance that will lead to optimal changes in your body composition.
BIO-FUNCTION	A circuit session focused on high repetitions of bodyweight resistance exercises. The main benefits include improved cardiovascular and muscular endurance, increasing calorie expenditure for optimal body composition.
META-FUNCTION	A high intensity circuit session combining resistance exercises & high intensity interval training on cardio machines. It is focused on increasing your cardiovascular and muscular endurance that will lead to optimal changes in your body composition.
ENDURE FUNCTION	An endurance designed session, combining cardiovascular conditioning with functional circuit training. This workout focuses on improving your heart health, muscle endurance and body composition.
KB FUNCTION	This kettlebell-focused class is a full body workout aimed at learning the basics of using kettlebells, whilst still training at a high intensity. Along with cardiovascular and muscular endurance, the class also focuses on utilizing and increasing your power.
ENDURE SWIFT	A quick high intensity endurance based designed session, combining cardiovascular conditioning with functional circuit training. This workout focuses on improving calorie expenditure, muscle endurance, leading to optimal changes in your body composition

META-STRIKE	The class is the specific combination of boxing and metabolic exercises which duplicates the real competition environment. As a benefit you will improve your boxing strike techniques in addition to increased aerobic and anaerobic capacities.
FUNCTION RUN	This running-based circuit class targets your cardiovascular conditioning using a combination of running and specific functional exercises. Combining these will enhance the efficiency of your running technique.
DEFINE DUATHLON	A full body circuit class inspired by the duathlon. Increased strength, power and anaerobic capacity, from using a combination of resisted sprints & strength training, will help you improve your athletic performance and get stronger.
META-STEP	A high-intensity cardio workout with classic 32-count step choreography that boosts your cardiovascular health combined with resistance training routines. Created to expand calories expenditure whilst improving muscular definition.
BIO-ENDURE	Bio-Endure is a bodyweight aerobic class. This class will improve cardiovascular and muscular endurance, all whilst expending a higher level of calories.
SPIN STR	This cardio cycle group class is developed to target cardiovascular conditioning to develop your cycling endurance indoors and outdoors. Focusing on cadence, terrains and intensity control, improving performance, stamina and your experience on the bike.
ENDURE SPIN	This cardio cycle group class is developed to target cardiovascular conditioning, and to develop your cycling endurance both indoors and outdoors. The class improves your strength and stamina on the bike through a mixed class format.
META-SPIN	This cardio cycle group class is developed to target cardiovascular conditioning to develop your cycling endurance indoors and outdoors. Focusing on interval training, hills and flat sections to improve your strength, stamina and your experience on the bike.

PERFORM STR	Learn the fundamentals of resistance training by working on major movement patterns such as squatting, hinging, pushing and pulling. This will improve your neuromuscular control, exercise technique, and help to build confidence when training with or without resistance.
PERFORM	Sport-specific circuit training combining resistance exercises and dynamic movements with active recovery. This training method leads to an increase in physical attributes such as explosive strength, sprinting, and jumping—which when trained consistently, will improve your athletic performance.
PERFORM RUN	A high intensity training class based on running, combined with a training of resistance exercises. As a result, participants will improve stamina, cardiovascular endurance, and muscle strength.
PERFORM ROW	A high intensity training class based on rowing, combined with a training of resistance exercises. As a result, participants will improve stamina, cardiovascular endurance, and muscle strength.
PERFORM RELAY	A team circuit session combining cardio and resistance exercises. Challenge yourself as part of a team and work together to surpass your limits. Improve your muscular endurance and cardiovascular strength in a fun, competitive environment.
DEFINE UPPER	An upper body circuit that uses resistance exercises. Increased muscle gain will accelerate metabolism, leading to a better physique. Combine all DEFINE classes to experience a structured full body training program in a group setting.
DEFINE FULLBODY	A full body circuit that uses resistance exercises. Increased muscle gain will accelerate metabolism, leading to a better physique. Combine all DEFINE classes to experience a structured full body training program in a group setting.
DEFINE BASE	A legs, glutes & core circuit that uses resistance exercises. Increased muscle gain will accelerate metabolism, leading to a better physique. Combine all DEFINE classes to experience a structured full body training program in a group setting.
DEFINE LOWER	A lower body circuit that uses resistance exercises. Increased muscle gain will accelerate metabolism, leading to a better physique. Combine all DEFINE classes to experience a structured full body training program in a group setting.
DEFINE STEM	A core circuit that uses resistance integrated core exercises. Increased core strength will develop stability, leading to better performance. Combine all DEFINE classes to experience a structured full body training program in a group setting.



RUN SWIFT	Quick running session performed to challenge the cardiovascular fitness through high intensity training, leading to an increase VO2 max. Aside from this will see changes in body composition and running technique.
TENSION	Tension is a suspension class aimed to maximise workload in 3 main muscle groups (Lower body, Upper body, Core). This session will leads to increased hormonal response, strength, endurance, and improved body composition.
FORM	A mobility circuit aimed at addressing movement limitations surrounding the main joints of the body. Through mobility enhancing techniques this session will improve your range of motion, leading to a reduction in pain and stiffness.
FORM SWIFT	A quick mobility class that combines myofascial release, flexibility, and bodyweight resistance exercises. This session improves your range of motion during exercise and recovery that transfers to better everyday movement patterns.
ENDURE RHYTHM	A dancing based session focused on coordination and balance through different varieties of rhythm. It will help develop dance techniques, endurance, strength, flexibility and body awareness in a wellness and nurturing environment.

Ċ

PILATES STR

Our Foundations Class provides an opportunity to learn the principles of Joseph Pilates' work, designed to deliver profound results. Pilates works through progressive levels, where you will discover a newfound feeling of control and efficiency of your body and mind. This foundational class is offered in a small-group environment, taking you through the basics and essentials. Your instructor will closely monitor your progress and provide the adequate verbal and tactile cues and corrections. Adaptable for beginners.

PILATES GLIDE

This is our Signature Pilates class, which is a unique mindful movement experience based off of the principles of Joseph Pilates' work, fused with a modern essence.Designed to deliver profound results, we take you through a bespoke series of mat & reformer exercises, where you will discover a newfound feeling of control and efficiency of your body and mind. Not advised for complete beginners. Our Foundations Class is recommended to ensure the safety of all members.

YOGA FLOW

A vinyasa-inspired class characterized by flowing poses, linked to breath and designed to create heat. This fast paced class will challenge your strength, coordination, balance, and flexibility. The creative play between sequences will leave you with greater body awareness.Interesting variations are introduced during the class to allow for adaptability to different ability levels, beginners are welcome.



YOGA STILL	A slow rhythmic Hatha yoga flow, aimed at centering and grounding. The parasympathetic/resting nervous system is activated, and can then be used as a recovery method. Emphasis is placed on mindfully moving through asanas, and utilizing breath for the duration of the class. Adaptable for all levels, beginners are welcome.
YOGA ASHTANGA LED	An athletic approach to yoga using flowing poses and sequences, linked to a strong breath pattern. Ashtanga Vinyasa Yoga is often promoted as a modern-day form of classical yoga. The Primary series - Yoga Chikitsa in Sanskrit - translates to Yoga Therapy and follows a series of set postures. The class will challenge you physically and will end with a feeling of deep relaxation. Traditionally, in the Ashtanga lineage, props and music would not be used. Adaptable for all levels, beginners are welcome.
YOGA SYNC	Singing bowls will be used in this class to facilitate elements of meditation and relaxation. Recovery yoga—including types such as Restorative and Yin —will be blended into this healing practice to achieve optimal results. This class may use the support of props such as bolsters, blocks, or blankets to allow for further relaxation. Adaptable for all levels, beginners are welcome.
PRANA BREATHE	Breath work, or pranayama in sanskrit, is the yogic practice of focusing on breath. Prana means ""vital life force""; yama means to gain control. In yoga, we practice breath to evaluate life energies, and to improve mental, physical, and spiritual well-being. There are many forms of breath work therapy that involve breathing in a conscious and systematic way, which can promote deep relaxation and help in feeling reenergized. Adaptable for all levels, beginners are welcome.



ACTIVATE	Activate the muscles pre work out through dynamic stretching and drills that will enhance your over all performance.
RESTORE	Active recovery through a static stretching session aiming to help your muscles recover post the intense workout.
PACE JOG	A gently paced communal jog exploring different locations through movement. Activating your cardiovascular system leading to enhanced lung function.
TRAIN TO RUN	An Indoor/outdoors runners training designed to enhance your speed, pace, and endurance through drills, sprints, and agility work. We recommend you attend regularly and consistently to maximize its effects and achieve results.
INHALE	Practicing pranayama, the yogic practice of focusing on breath.
THE BRIDGE GUIDE	Session designed for members to introduce them to a transformational, holistic lifestyle grounded on science, and take them more deeper of what THE BRIDGE is all about and has to offer.





ĹĴ.

